MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 3000; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 3000; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86320
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the foot pedal was unresponsive.During an ablation procedure, an issue occurred with the maestro console where the foot pedal became unresponsive and would not react anymore.No patient issues were reported.

Brand Name
MAESTRO 3000
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9250072
Report Number2134265-2019-13113
Device Sequence Number19340621
Product Code OAD
UDI-Device Identifier08714729811923
UDI-Public08714729811923
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86320
Device Catalogue Number86320
Device Lot Number011907006M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/29/2019
Patient Sequence Number1